Dergi makalesi Açık Erişim

Integral and homothetic indecomposability with applications to irreducibility of polynomials

   Koyuncu, Fatih; Ozbudak, Ferruh

Being motivated by some methods for construction of homothetically indecomposable polytopes; we obtain new methods for construction of families of integrally indecomposable polytopes. As a result, we find new infinite families of absolutely irreducible multivariate polynomials over any field F. Moreover, we provide different proofs of some of the main results of Gao [2].

Dosyalar (237.2 kB)
Dosya adı Boyutu
10-3906-mat-0801-12.pdf
md5:720eb17ec320de2b463eab77b15cb501
237.2 kB İndir
63
31
görüntülenme
indirilme
Görüntülenme 63
İndirme 31
Veri hacmi 7.4 MB
Tekil görüntülenme 56
Tekil indirme 29
Atıflar
  • Citation Indexes: 2
Etkileşim İstatistikleri
  • Downloads: 63
  • Abstract Views: 4
Okunma İstatistikleri
  • Readers: 1

Alıntı yap

Koyuncu, F. ve Ozbudak, F. (2009). Integral and homothetic indecomposability with applications to irreducibility of polynomials. TURKISH JOURNAL OF MATHEMATICS, 33(3), 283–294. doi:10.3906/mat-0801-12

Loading...